MAUDE Adverse Event Report: MISHIMA DISCRETE MFG IO DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

MISHIMA DISCRETE MFG IO DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Beckman coulter application specialist assisted the customer evaluated the dxc 700 au clinical chemistry analyzer.The customer during troubleshooting found the roller tubing was damaged and flat.The customer replaced the roller tubing to resolve the issue.The system performance was verified successfully.The customer was satisfied with support.Section a2, a4, and a5: see section b6 for patient details.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is case (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneously high creatinine (cre) results for one (1) female neonatal patient sample involving their dxc 700 au clinical chemistry analyzer.The neonatal female patient was born in (b)(6) 2023 had been diagnosed with alveolar rhabdomyosarcoma and was receiving chemotherapy treatment.Due to the worsening kidney function, the patient hospitalization was prolonged.The patient hospitalization was prolonged due to false high cre results.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
MISHIMA DISCRETE MFG IO
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
MISHIMA DISCRETE MFG IO
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key20670326
Report Number9612296-2024-00456
Device Sequence Number15280012
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)230428
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale